MAUDE Adverse Event Report: ANGIODYNAMICS THERMOPAD; RF PAD

ANGIODYNAMICS THERMOPAD; RF PAD
Catalog Number H7877001026230
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported damaged packages have been returned to the manufacturer and an investigation into the root cause for event is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
As reported to angiodynamics on (b)(6) 2018: angiodynamics' distributor reported when doing an in-house warehouse inspection of incoming devices, when opening the shipping box, the internal packages were damaged, some exhibited punctures and scrape marks, and one contained a torn seal.The damage to the packages compromised the sterility of the medical devices.As the damage was noted at the distributor's inspection process, there was no patient involvement.The damaged packages have been returned to the manufacturer and an investigation into the root cause for event is currently in progress.
 
Additional Manufacturer Narrative
Returned for evaluation was a shipper box that contained 23 pouches of dispersive pads.A visual/microscopic examination of the returned product noted damage to the shipping box and the inner packaging.The customer's reported complaint description of the packaging was ripped and dirty is confirmed.The root cause is handling damage of the product after the product left the angiodynamics facility, as qa personnel to 100% visually inspect to verify there are no shipping damage.This type of damage would be noticed prior to shipment.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).

Brand Name
THERMOPAD
Common Device Name
RF PAD
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key7719466
Report Number1317056-2018-00146
Device Sequence Number903906
Product Code GEI
UDI-Device IdentifierH7877001026230
UDI-PublicH7877001026230
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K031926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2020
Device Catalogue NumberH7877001026230
Device Lot NumberY120417-13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1